MathSciNet Relay Station
MathSciNet bibliographic data
MR409453 (53 #13208) 13H15
Sally, Judith D. Bounds for numbers of generators of Cohen-Macaulay ideals. Pacific J. Math. 63 (1976), no. 2, 517–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement